# SDR JIKA2025010601

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N226BH
- Make and model: Beech C-99
- Aircraft serial: U182
- Aircraft time: 32,518 hours, 45,960 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING, THE NOSE LIGHT DOWN AND LOCKED SAFE INDICATION FAILED TO ILLUMINATE. THE FLIGHT CREW FOLLOWED EMERGENCY EXTENSION PROCEDURES AND LANDED THE AIRCRAFT SAFELY. MAINTENANCE FOUND A PIN ON THE LANDING GEAR EXTENSION HANDLE ASSEMBLY RECESSED AS WAS ABLE TO RESET THE PIN INTO THE CORRECT POSITION. EXTENSION AND RETRACTION CHECKS ON AIRCRAFT JACKS WERE ALL SUCCESSFUL AFTER THE REPAIR WAS MADE AND THE AIRCRAFT HAS BEEN RETURNED TO SERVICE.
